Scheduling identical jobs with chain precedence constraints on two uniform machines

Share/Save/Bookmark

Brucker, P. and Hurink, J.L. and Kubiak, W. (1999) Scheduling identical jobs with chain precedence constraints on two uniform machines. Mathematical methods of operations research, 49 (2). pp. 211-219. ISSN 1432-2994

[img]PDF
Restricted to UT campus only
: Request a copy
126Kb
Abstract:The problem of scheduling identical jobs with chain precedence constraints on two uniform machines is considered. It is shown that the corresponding makespan problem can be solved in linear time.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/63599
Official URL:http://dx.doi.org/10.1007/s001860050021
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page